# SDR 2003740521

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 43,876 hours, 35,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, WEB AT C-2 DOOR LOWER CUTOUT STR 27R HAS SPOTS OF CORROSION WITH EXFOLIATION AND CRACKING UNDERNEATH FITTING STA 950F.  REMOVED AFT CARGO COMPT WEB AND DOOR LOWER STR 26R FOR REPAIR IAW SRM 51-30-2, FABRICATED NEW WEB DIMENSIONS 5 FT X 4.5 FT USING 7075 T6 .063 PO 9911918 IAW SRM 53-10-2 FIG 6.  ALODINED AND PRIMED NEW WEB IAW SRM 57-10-2.  INSTALLED NEW WEB IAW SRM 51-30-2.
